Rocky Mountain Journal of Mathematics

Generators of Maximal Ideals in the Ring of Integer-Valued Polynomials

Scott T. Chapman and William W. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 28, Number 1 (1998), 95-105.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071824

Digital Object Identifier
doi:10.1216/rmjm/1181071824

Mathematical Reviews number (MathSciNet)
MR1639833

Zentralblatt MATH identifier
0927.13022

Subjects
Primary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25] 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 11C08: Polynomials [See also 13F20]

Keywords
Integer-valued polynomial generator maximal ideal

Citation

Chapman, Scott T.; Smith, William W. Generators of Maximal Ideals in the Ring of Integer-Valued Polynomials. Rocky Mountain J. Math. 28 (1998), no. 1, 95--105. doi:10.1216/rmjm/1181071824. https://projecteuclid.org/euclid.rmjm/1181071824


Export citation

References

  • D. Brizolis, Ideals in rings of integer-valued polynomials, J. Reine Angew Math. 285 (1976), 28-52.
  • --------, A theorem on ideals in Prüfer rings of integral-valued polynomials, Comm. Algebra 7 (1979), 1065-1077.
  • P-J. Cahen, Dimension de l'anneau des polynômes à valeurs entières, Manu-scripta Math. 67 (1990), 333-343.
  • J-L. Chabert, Les ideaux premières de l'anneau des polynômes à valeurs entières, J. Reine Angew. Math. 293/294 (1977), 275-283.
  • N. Fine, Binomial coefficients modulo a prime, Amer. Math. Monthly 54 (1947), 589-592.
  • R. Gilmer and W.W. Smith, Finitely generated ideals of the ring of integer-valued polynomials, J. Algebra 81 (1983), 150-164.
  • E. Lucas, Théorie des nombres, Librairie Scientifique et Technique, Paris, 1961.
  • G. Polya, Über ganzwertige Polynome in algebraische Zahlkörpern, J. Reine Angew. Math. 149 (1919), 97-116.
  • J. Riordan, Combinatorial identities, Robert E. Krieger Publishing Co., Huntington, New York, 1979.
  • T. Skolem, Ein Satz über ganzwertige Polynome, Norske Videnskabers Selskab-Trondheim, Forhanglinger 9 (1936), 111.